# SDR IPXA2025090271962

- Difficulty date: August 14, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N75591
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER  CENTER FUSELAGE, STA 1040-1060 LBL 40, LT PACK EXHAUST SUPPORT INTERCOSTAL TEE FITTING HAS EXFOLIATION.  INSTALLED 1 NEW TEE FITTING IAW SRM-51-40-02.
